UTI symptoms persist after antibiotics?

Two thursdays ago (May 1) I went to the doctor because I was have symptoms of a UTI. They took a sample but I couldn't get results til Monday (May 5), so they merely put me on antibiotics (Macrobid) since I was having symptoms. Then on monday the results come back positive for UTI, but they said they gave me the wrong antibiotics for my strain of infection and switched me to 5 days of Cipro. I am finished beside the antibiotics but am still having symptoms. I have plentifully of discomfort/sharp pains in my lower abdomen and it hurts when I hold sex and feels very irritated afterwards. I did not enjoy a lot of burning urination, just posterior pain and lower abdomen pressure and pain/cramping. Is it possible that I still own an infection even after the antibiotics? I am going back to the doctor Tuesday but i'm really worried that this could be something else. I should add that I did miss a full light of day (two doses) of my antibiotics so I ended them a day slow.
Sometimes it takes some people longer on antibiotics than others. But you could possibly own Pelvic Inflammatory Disease or some other minor complication or infection. I would schedule a pelvic exam with my gyno and don't be shy-- craft sure to tell them all your symptoms because they cannot read your mind!! Good luck, and don't be ashamed when you natter to them, bodies are complicated things and crazy things happen. Talk to your doctor immediately you could in fact die if you get sick enough from this. believe me i have the same problem and went to the hospital for two weeks since the meds didnt work.
Try boosting yourself with garlic supplements. Garlic is a natural remedy against germs.

Also, when you take antibiotics, your gut health become imbalanced. Take some unsweetened yoghurt for its probiotics.

Refrain from having sex at the moment as it can worsen the problem.

For antibiotics, try to be regular in taking. You also obligation to finish the course of antibiotics prescribed. If you still have not recovered, check with the doctor forthwith.
Answers:    Go back to the doctor. This time don't have sex for awhile. This can lead to more bacteria to be entered when the body is already war to heal.

Also, when you dont take adjectives your meds the infection can come back causing a worse, and harder to pummel strain.
Talk to your doctor immediately you could in fact die if you get sick enough from this. believe me i have the same problem and went to the hospital for two weeks since the meds didnt work.
I would notify the doc and see if they can gain you in sooner.especially if you are uncomfortable...You may merely need another round of antibiotics..God Bless YOu